# SDR UIEA2021011300044

- Difficulty date: January 12, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,288 hours, 17,005 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 2780536101
- Part serial: 2050
- Condition: Malfunctioned
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO AC TEMP STATUS MESSAGE DISPLAYED (CARGO HEATING SYSTEMS, FWD AND AFT (NOTIFY DISPATCH)).( PLACED ITEM ON DMI 140835 IAW MEL: 21-40-01-01. MAINTENANCE ACTIONS COMPLIED WITH FWD CARGO HEAT CONTROL VALVE.   REMOVED AND REPLACED FWD CARGO HEAT SHUTOFF VALVE IAW AMM 21-43-01, OPS CHECKED GOOD,
